# SDR QXEA0000982

- Difficulty date: March 21, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - GOUGES AND EVIDENCE OF FRETTING ON AFT SIDE OF REAR SPAR WHERE RIGHT-HAND NR 5 LIFT DUMPER SPIGOT MOUNTS.  REPAIRED IAW HORIZON AIR EA 4-57-370.
